A Study on Soft S-Metric Spaces
The first aim of this paper is to define soft S-metric space and examine some of its properties. Later we define the concepts of soft continuous mapping, soft sequential continuous and investigate the relationship between them.
M.I. Ali, F. Feng, X.Y. Liu, W.K. Min, M. Shabir, On some new operations in soft set theory,
Comput. Math. Appl., 57 (2009), 1547-1553.
S. Bayramov, C. Gunduz, Soft locally compact spaces and soft paracompact spaces, J.
Math.System Sci., 3 (2013), 122-130.
S. Bayramov, C. Gunduz and L. Mdzinarishvili, Singular homology theory in the category of
soft topological spaces, Georgian Math. J., 22 (4) (2015), 457467.
S. Bayramov and C. Gunduz , A new approach to separability and compactness in soft
topological spaces, TWMS Journal of Pure and Applied Mathematics 9(21) (2018).
S. Das and S.K.Samanta, Soft metric, Ann. Fuzzy Math. Inform. 6(1) (2013), 77-94.
B.C. Dhage, Generalized metric spaces mappings with xed point, Bull. Calcutta Math. Soc.,
S. Gahler, 2metrische Raume und iher topoloische Struktur, Math. Nachr., 26 (1963), 115-
C. Gunduz Aras and S. Bayramov, On the Tietze extension theorem in soft topological spaces,
Proc. of Inst.Math. and Mech. 43(1) (2017), 105-115.
S. Hussain and B. Ahmad, Some properties of soft topological spaces, Comput. Math. Appl.
P.K. Maji, R. Biswas and A.R. Roy, Soft set theory, Comput. Math. Appl. 45 (2003), 555-562.
S.G. Matthews, Partial metric topology, Proc. 8th Summer Conference on General Topology
and Applications, Ann. New York Acad Sci., 728 (1994), 183-197.
W.K. Min, A note on soft topological spaces, Comput. Math. Appl. 62 (2011), 3524-3528.
D. Molodtsov, Soft set theory- rst results, Comput. Math. Appl.37 (1999), 19-31.
Z. Mustafa and B. Sims, A new approach to generalized metric spaces, J. Nonlinear Convex
Anal., 7 (2006), 289-297.
T.Y Ozturk and S. Bayramov, Soft mapping spaces, The Scienti c World Journal, Article ID
, (2014), 8p.
S. Sedghi, N. Shobe and H. Zhou, A common xed point theorem in Dmetric spaces, Fixed
point theory appl., (2007), Article ID 27906 13 pages.
S.Sedghi, N.Shobe and A.Aliouche, A generalization of xed point theorem in Smetric
spaces, Mat. Vesnik 64 (2012), 258-266.
M. Shabir and M. Naz, On soft topological spaces, Comput. Math. Appl. 61 (2011), 1786-
M. Shabir and A. Bashir, Some properties of soft topological spaces, Comput. Math. Appl.
- There are currently no refbacks.
eISSN 0975-8607; pISSN 0976-5905